# SDR DALA2018032101864

- Difficulty date: March 20, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,180 hours, 24,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y1162.5  AT AFT GALLEY AREA BETWEEN FRAME 66 TO FRAME 68. REPLACED FLOORBEAM AND FASTENERS LOCATED -Y1162.5 BETWEEN FRAME 66 AND FRAME 68 AFT GALLEY AREA OF FLOOR STRUCTURE AS PER SRM 51-42-11 AND DRAWING D53472815 ISSUE "A" AND DRAWING D53472780.
